# SDR ABXA2022011207

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 85,313 hours, 39,434 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG FUEL VALVE FAILED TO OPEN DURING ENG START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE, MAINTENANCE RESEATED & CLEANED CONNECTOR @ #1 ENG FUEL ACT.OP'S CHK OK PER AMM 73-00-00 NIL DEFFECT NOTED. AICRAFT RETURNED TO SERVICE.
